# SDR 2009FA0000401

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: General aviation
- Aircraft: N725SV
- Make and model: Cessna 441
- Aircraft serial: 4410051
- Aircraft time: 5,680 hours, 7,531 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP THE NLG WAS REMOVED FOR INSP.  THE DRAG BRACE LT AND RT BRG PLATE HOLES WERE ALL FOUND EXCESSIVLY ELONGATED REQUIRING STRUCTURAL REPAIR.  SUSPECT DAMAGE WAS CAUSED BY NORMAL TOWING OVER THE LIFE OF THE ACFT.  THIS WOULD NOT BE DETECTED UNLESS THE NOSE GEAR IS REMOVED AS REQUIRED BY THE SID INSP CALLED OUT IN THE LATEST MANUAL REVISION 16.
